Ten days ago, I had my first epideral steroid injection. My back pain stopped. I'm scheduled for another injection 16 days. I'm concerned about weight gain. I am a 61 year old female. I take a diuretic daily, and ride an exercycle, 20 minutes 5 days a week. How much weight should I expect to gain?
Hi Bmean, Welcome! I wouldn't so much worry about gaining weight having an injection once in a while. I would more worry about taking steroids on a regular basis like Prednizone. I've only had one injection in my life time so I can't tell you from experience but in my opinion I wouldn't worry and if there were to be any, I think it would be minimal. Take care and again welcome, Mollyrae
Hi, I have had theses injections over the past ten or so years and I have never noticed any weight gain. I do believe they can cause weight gain but it varies with everyone. I would just make sure you keep up with your weight and if it becomes a problem maybe talk to your Dr about it. If the injections are helping you then I would find other means of keeping the weight off if that does become a issue. Good luck and I am glad the injections are helping you :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.